Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

anyone experiance this?

I have had the Mirena IUD for 16 months now. Today, I am extremely dizzy, my boobs are leaking (which is odd because I only produced a drop when my DD was born) and I have nausea.
Has anyone ever had these symptoms while using this??

I did not test I am 99% sure I am not pregnant.

Answer Question
 
Haydensmom326

Asked by Haydensmom326 at 6:20 PM on Oct. 12, 2008 in Health

Level 1 (0 Credits)
Answers (2)
  • I have the Mirena and that really doesn't sound like a side effect of this particular IUD. If you have done your monthly check and you are sure it is still in place and you haven't had any reason to think you are having lactation, i.e. you are nursing and you baby has changed the nursing habbit, you need to see your doctor to make sure that it is just a change in hormones and not something more serious. I looked on Mirena web site for you and it didn't have the symptoms you listed for what few side effected you listed. Remember, this is a plastic IUD, not a copper one, so the effects are minimal if at all and at the point this much time later, I don't know why you would suddenly get them. This is all just my opinion of course. This is the second Mirena I have had would love to know if you find out that these are new side effects! Thank you and good luck.
    alwaysathomemom

    Answer by alwaysathomemom at 9:23 PM on Oct. 12, 2008

  • Well, I never used an IUD but that sure doesn't sound like normal side effects. You need to go in to your doctor. It's possible it's come dislodged or is defective.
    L.A.F.outloud

    Answer by L.A.F.outloud at 9:09 PM on Oct. 12, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.